Natural operators lifting linear vector fields from a vector bundle to its $r$-jet prolongations

Volume 82 / 2003

Włodzimierz M. Mikulski Annales Polonici Mathematici 82 (2003), 155-170 MSC: 58A05, 58A20. DOI: 10.4064/ap82-2-6


All natural operators $A$ transforming a linear vector field $X$ on a vector bundle $E$ into a vector field $A(X)$ on the $r$-jet prolongation $J^rE$ of $E$ are given. Similar results are deduced for the $r$-jet prolongations $J^r_{\rm v}E$ and $J^{[r]}E$ in place of $J^rE$.


  • Włodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image